Alert archive / Pennsylvania / Severe Thunderstorm Warnings in 2012
Severe Thunderstorm Warning 206, NWS Pittsburgh, PA
NWS Pittsburgh, PA issued this severe thunderstorm warning at Sep 22, 2012, 7:02 PM EDT for 4 counties in Pennsylvania. It was in force for 43 min. 13 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Sep 22, 2012, 7:02 PM EDT (23:02 UTC)
- Expired
- Sep 22, 2012, 7:45 PM EDT
- In force
- 43 min
- Issued by
- NWS Pittsburgh, PA
- Area
- Storm-based polygon
Counties Allegheny County, PA, Beaver County, PA, Butler County, PA, Washington County, PA
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Sep 22, 7:08 PM EDT | TSTM WND DMG | Criders Corners, PA | TREES DOWN |
| Sep 22, 7:11 PM EDT | TSTM WND DMG | Mars, PA | TREES DOWN |
| Sep 22, 7:14 PM EDT | HAIL 0.5 | Pittsburgh, PA | EVENT OCCURRED BETWEEN 659 PM 09/22/2012 AND 714 PM 09/22/2012 |
| Sep 22, 7:16 PM EDT | TSTM WND DMG | Imperial, PA | LARGE BRANCHES DOWN |
| Sep 22, 7:17 PM EDT | TSTM WND DMG | Coraopolis, PA | 10 TREES DOWN AND POWERLINES DOWN |
| Sep 22, 7:17 PM EDT | TSTM WND DMG | Saxonburg, PA | TREES DOWN |
| Sep 22, 7:23 PM EDT | TSTM WND DMG | Sarver, PA | TREES DOWN |
| Sep 22, 7:30 PM EDT | TSTM WND DMG | 3 Wsw Warrendale, PA | TREES AND POWER LINES DOWN |
| Sep 22, 7:30 PM EDT | TSTM WND DMG | 4 S Carnegie, PA | TREE ON HOUSE AND POWER LINES DOWN |
| Sep 22, 7:30 PM EDT | TSTM WND DMG | Etna, PA | TREE AND POWER LINES DOWN |
| Sep 22, 7:30 PM EDT | TSTM WND DMG | Oakdale, PA | TREE AND POWER LINES DOWN |
| Sep 22, 7:30 PM EDT | TSTM WND DMG | Wexford, PA | TREE DOWN |
| Sep 22, 7:54 PM EDT | TSTM WND DMG | Oakdale, PA | TREE AND POWER LINES DOWN |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 12 storm reports to this severe thunderstorm warning; the first came 6 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Pittsburgh, PA (KPIT), launched 12:00Z, 11.0 hours before the alert went out and 24 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 47 J/kg
- Mixed-layer CIN
- -7 J/kg
- Mixed-layer LCL
- 534 m above ground
- 0-6 km bulk shear
- 60 kt
- 0-1 km storm-relative helicity
- 155 m²/s²
- 0-3 km storm-relative helicity
- 176 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.1
The text
As transmitted, in the capitals the NWS used until 2016.
214 WUUS51 KPBZ 222302 SVRPBZ PAC003-007-019-125-222345- /O.NEW.KPBZ.SV.W.0206.120922T2302Z-120922T2345Z/ BULLETIN - EAS ACTIVATION REQUESTED SEVERE THUNDERSTORM WARNING NATIONAL WEATHER SERVICE PITTSBURGH PA 702 PM EDT SAT SEP 22 2012 THE NATIONAL WEATHER SERVICE IN PITTSBURGH HAS ISSUED A * SEVERE THUNDERSTORM WARNING FOR... WESTERN ALLEGHENY COUNTY IN SOUTHWEST PENNSYLVANIA... SOUTHEASTERN BEAVER COUNTY IN WESTERN PENNSYLVANIA... SOUTHERN BUTLER COUNTY IN WEST CENTRAL PENNSYLVANIA... NORTH CENTRAL WASHINGTON COUNTY IN SOUTHWEST PENNSYLVANIA... * UNTIL 745 PM EDT * AT 659 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A SEVERE THUNDERSTORM CAPABLE OF PRODUCING DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED NEAR ECONOMY BORO...MOVING EAST AT 40 MPH. * OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO SEWICKLEY... OAKDALE... MOON... MCDONALD... IMPERIAL... FLORENCE... ECONOMY BORO... CARNEGIE... BRIDGEVILLE... MCKEES ROCKS... FRANKLIN PARK... CRANBERRY... THIS WILL IMPACT THE FOLLOWING HIGHWAYS... I-279 PARKWAY NORTH BETWEEN MILE MARKERS 1 AND 13. I-376 BETWEEN MILE MARKERS 48 AND 70. I-79 IN PENNSYLVANIA BETWEEN MILE MARKERS 51 AND 80. I-76 BETWEEN MILE MARKERS 27 AND 44. PRECAUTIONARY/PREPAREDNESS ACTIONS... THIS STORM HAS PRODUCED DESTRUCTIVE WINDS. SEEK SHELTER NOW INSIDE A STURDY STRUCTURE AND STAY AWAY FROM WINDOWS! PLEASE REPORT HAIL...STRONG WINDS OR WIND DAMAGE TO THE NATIONAL WEATHER SERVICE BY CALLING TOLL FREE. 1-877-633-6772...OR POSTING TO OUR FACEBOOK OR TWITTER SITES. && LAT...LON 4075 7970 4032 8010 4043 8045 4081 8000 TIME...MOT...LOC 2301Z 255DEG 41KT 4063 8016 $$ 98
2 follow-up statements
267 WWUS51 KPBZ 222322 SVSPBZ SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE PITTSBURGH PA 722 PM EDT SAT SEP 22 2012 PAC003-007-019-125-222345- /O.CON.KPBZ.SV.W.0206.000000T0000Z-120922T2345Z/ ALLEGHENY PA-BEAVER PA-BUTLER PA-WASHINGTON PA- 722 PM EDT SAT SEP 22 2012 ...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 745 PM EDT FOR WASHINGTON...BUTLER...BEAVER AND ALLEGHENY COUNTIES... AT 717 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED NEAR GIBSONIA...MOVING EAST AT 45 MPH. A HISTORY OF DAMAGING WINDS ACCOMPANIES THIS STORM. * OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO WEXFORD... SEWICKLEY... DOWNTOWN PITTSBURGH... PERRYSVILLE... OAKDALE... MOUNT WASHINGTON... MOON... MILLVALE... MCKEES ROCKS... MCDONALD... MARS... THIS WILL IMPACT THE FOLLOWING HIGHWAYS... I-279 PARKWAY NORTH BETWEEN MILE MARKERS 1 AND 13. I-579 CROSSTOWN BOULEVARD. I-376 BETWEEN MILE MARKERS 48 AND 70. I-79 IN PENNSYLVANIA BETWEEN MILE MARKERS 51 AND 80. I-76 BETWEEN MILE MARKERS 27 AND 44. PLEASE REPORT HAIL...STRONG WINDS OR WIND DAMAGE TO THE NATIONAL WEATHER SERVICE BY CALLING TOLL FREE. 1-877-633-6772...OR POSTING TO OUR FACEBOOK OR TWITTER SITES. LAT...LON 4075 7970 4032 8010 4043 8045 4081 8000 TIME...MOT...LOC 2321Z 255DEG 41KT 4069 7987 $$
424 WWUS51 KPBZ 222332 SVSPBZ SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE PITTSBURGH PA 732 PM EDT SAT SEP 22 2012 PAC007-125-222342- /O.CAN.KPBZ.SV.W.0206.000000T0000Z-120922T2345Z/ BEAVER PA-WASHINGTON PA- 732 PM EDT SAT SEP 22 2012 ...THE SEVERE THUNDERSTORM WARNING FOR WASHINGTON AND BEAVER COUNTIES IS CANCELLED... THE STORM THAT PROMPTED THE WARNING HAS WEAKENED BELOW SEVERE LIMITS AND NO LONGER POSES A SEVERE WEATHER THREAT...THUS THE SEVERE THUNDERSTORM WARNING HAS BEEN ALLOWED TO EXPIRE. THIS WILL IMPACT THE FOLLOWING HIGHWAY... I-376 NEAR MILE MARKER 48. PLEASE REPORT HAIL...STRONG WINDS OR WIND DAMAGE TO THE NATIONAL WEATHER SERVICE BY CALLING TOLL FREE. 1-877-633-6772...OR POSTING TO OUR FACEBOOK OR TWITTER SITES. LAT...LON 4040 8021 4070 7987 4075 7970 4032 8010 TIME...MOT...LOC 2332Z 255DEG 41KT 4072 7971 $$ PAC003-019-222345- /O.CON.KPBZ.SV.W.0206.000000T0000Z-120922T2345Z/ ALLEGHENY PA-BUTLER PA- 732 PM EDT SAT SEP 22 2012 ...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 745 PM EDT FOR BUTLER AND ALLEGHENY COUNTIES... AT 730 PM EDT...A SEVERE THUNDERSTORM WAS REPORTED CAPABLE OF PRODUCING DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED NEAR SARVER...MOVING EAST AT 40 MPH. * OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO SARVER... RUSSELLTON... PITTSBURGH... PERRYSVILLE... OAKDALE... NORTH SIDE PITTSBURGH... MOUNT WASHINGTON... MILLVALE... MCKEES ROCKS... ETNA... CARNEGIE... BRIDGEVILLE... THIS WILL IMPACT THE FOLLOWING HIGHWAYS... I-279 PARKWAY NORTH BETWEEN MILE MARKERS 1 AND 8. I-376 BETWEEN MILE MARKERS 61 AND 70. I-79 IN PENNSYLVANIA BETWEEN MILE MARKERS 52 AND 62. I-76 BETWEEN MILE MARKERS 38 AND 44. PLEASE REPORT HAIL...STRONG WINDS OR WIND DAMAGE TO THE NATIONAL WEATHER SERVICE BY CALLING TOLL FREE. 1-877-633-6772...OR POSTING TO OUR FACEBOOK OR TWITTER SITES. LAT...LON 4040 8021 4070 7987 4075 7970 4032 8010 TIME...MOT...LOC 2332Z 255DEG 41KT 4072 7971 $$ 98
What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Pittsburgh, PA wrote its last area forecast discussion before this severe thunderstorm warning went out at Sep 22, 5:05 PM EDT, 1 hour 57 minutes earlier.
Area forecast discussion, Sep 22, 5:05 PM EDT, 1 hour 57 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE PITTSBURGH PA 505 PM EDT SAT SEP 22 2012 .SYNOPSIS... A STRONG COLD FRONT WILL CROSS THE REGION EARLY TONIGHT WITH SCATTERED SHOWERS AND PERHAPS A THUNDERSTORM. MUCH COOLER AIR WILL ARRIVE FOR SUNDAY INTO MONDAY. && .NEAR TERM /THROUGH SUNDAY/... UPDATED FORECAST TO INCREASE WIND GUSTS. SEVERAL SITES IN WESTERN AND CENTRAL OHIO ARE SEEING GUSTS UP TO 40-50 MPH OUTSIDE OF THUNDERSTORMS...AND HAVE BUMPED UP FORECASTS ACCORDINGLY. CANNOT RULE OUT AN ISOLATED SITE RECEIVING WIND GUST CRITERIA OF 45 MPH...BUT DO NOT THINK THIS WILL BE WIDESPREAD ENOUGH TO WARRANT A WIND ADVISORY. PREVIOUS DISCUSSION FOLLOWS. SCATTERED SHOWERS AND A FEW STORMS ACROSS NORTHERN OHIO MID AFTERNOON WITH COLD FRONT AND UPPER LEVEL SHORTWAVE. WILL KEEP CHANCE FOR THUNDERSTORMS NORTH OF I-70 THIS EVENING. OTHERWISE SCATTERED SHOWERS FIRST HALF OF TONIGHT WILL BEGIN TO DIMINISH SOUTH TO NORTH AFTER MIDNIGHT AS FRONT AND SHORTWAVE PASS. WINDS WILL BE GUSTY THIS EVENING AHEAD OF AND WITH FRONT. EXPECT A FEW SHOWERS TO CONTINUE ACROSS THE I-80 CORRIDOR OVERNIGHT WITH SOME FLOW OFF THE LAKE AND COLD ADVECTION AT 850MB. FOR SUNDAY ONE MORE FAST MOVING UPPER DISTURBANCE WILL CROSS THE EASTERN LAKES AND COMBINED WITH FLOW OFF THE LAKES WILL BRING A FEW SHOWERS ESPECIALLY NORTH OF PITTSBURGH. TEMPERATURES WILL FALL OFF QUICKLY TONIGHT BEHIND FRONT WITH WELL BELOW NORMAL TEMPERATURES FOR SUNDAY. && .SHORT TERM /SUNDAY NIGHT THROUGH TUESDAY/... SURFACE HIGH PRESSURE WILL BUILD ACROSS REGION SUNDAY NIGHT AND DOMINATE REGION INTO TUESDAY. CLOUDS AND SHOWERS FROM COLD ADVECTION WILL END ACROSS THE NORTH SUNDAY NIGHT AS RIDGE BRINGS SUBSIDENCE AND TURNS FLOW FROM LAKES. WHERE CLEAR SKIES AND WINDS DIMINISHING FROST POSSIBLE SUNDAY NIGHT ESPECIALLY SHELTERED AREAS WITH LOWS EXPECTED INTO THE 30S. AS SURFACE HIGH SHIFTS EAST MONDAY THE BEGINNING OF A WARM UP AS TEMPERATURES RECOVER INTO THE 60S MONDAY AND MID 60S NORTH TO LOWER 70S SOUTH TUESDAY. MID AND HIGH CLOUDS WILL BE ON THE INCREASE LATE DAY TUESDAY AS A STORM SYSTEM MOVES EAST FORM THE CENTRAL PLAINS BUT A DRY DAY IS EXPECTED. && .LONG TERM /TUESDAY NIGHT THROUGH SATURDAY/... CONSENSUS OF RECENT NAEFS AND ECE MODEL OUTPUT SHOWS A MORE ZONAL UPPER LEVEL JET STREAM PATTERN REPLACING THE PREVIOUS COLD UPPER TROUGH ACROSS EASTERN CANADA AND THE GREAT LAKES. HENCE CONCUR WITH GFS AND ECMWF MOS AND NAEFS MEDIAN VALUES THAT TEMPERATURES ACROSS THE UPPER OHIO VALLEY THIS PERIOD SHOULD MODERATE TO NEAR NORMAL LEVELS. A SLOW EASTBOUND COLD FRONT WILL PRODUCE BANDS OF SCATTERED SHOWERS LATE TUESDAY NIGHT INTO THURSDAY MORNING. ENSUING HIGH PRESSURE WILL PROVIDE DRY CONDITIONS LATER THURSDAY INTO SATURDAY. && .AVIATION /21Z SATURDAY THROUGH THURSDAY/... PER RECENT SURFACE AND SATELLITE DATA...EXPECT VFR CUMULUS WITH SURFACE WINDS FROM THE WEST GUSTING TO 30 KTS THE REST OF THE AFTERNOON. RECENT HIGH-RESOLUTION MODEL OUTPUT...SUCH AS THE 12Z WRF-NMM... SHOWS A SECONDARY COLD FRONT OF MOVING SOUTHEASTWARD THROUGH THE UPPER OHIO VALLEY EARLY TONIGHT. EXPECT A FRONTAL BAND OF MVFR SHOWERS THIS EVENING WITH POSSIBLE ISOLATED THUNDERSTORMS. LOCATIONS SUCH AS ZZV...HLG...PIT...BVI..AND FKL COULD SEE WIND GUSTS UP TO 30-40 KTS...EVEN IF SHOWERS ARE NOT PRESENT. HAVE CONTINUED A FORECAST OF POST-FRONTAL LATE NIGHT MVFR STRATOCUMULUS...DUE TO EVAPORATING RAIN INTO A COOLING SURFACE LAYER. HOWEVER CONFIDENCE IS LOWER THAN BEFORE. EARLIER THINKING WAS THIS SCENARIO COULD RESULT IN A PERIOD OF IFR...BUT MORE RECENT NAM MOS AND GFS LAMP QUESTION WHETHER THERE WILL BE EVEN ANY POST FRONTAL STRATOCUMULUS AT ALL. FOR CONTINUITY...OPTED TO MAINTAIN A FORECAST OF LATE NIGHT MVFR STRATOCUMULUS. SURFACE WINDS LATE TONIGHT AND SUNDAY WILL BE FROM THE NORTHWEST AT 8 TO 13 KTS. && .PBZ WATCHES/WARNINGS/ADVISORIES... MD...NONE. OH...NONE. PA...NONE. WV...NONE. &&
Hazardous weather outlook, Sep 22, 4:37 AM EDT, 14 hours 25 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE PITTSBURGH PA 437 AM EDT SAT SEP 22 2012 OHZ039>041-048>050-057>059-068-069-PAZ007>009-013>016-020>023-029- 031-073-075-WVZ001>004-012-021-022-230845- TUSCARAWAS-CARROLL-COLUMBIANA-COSHOCTON-HARRISON-JEFFERSON OH- MUSKINGUM-GUERNSEY-BELMONT-NOBLE-MONROE-MERCER-VENANGO-FOREST- LAWRENCE-BUTLER-CLARION-JEFFERSON PA-BEAVER-ALLEGHENY-ARMSTRONG- INDIANA-WASHINGTON-GREENE-WESTMORELAND-FAYETTE-HANCOCK-BROOKE-OHIO- MARSHALL-WETZEL-MARION-MONONGALIA- 437 AM EDT SAT SEP 22 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR EAST CENTRAL OHIO...NORTHWEST PENNSYLVANIA...SOUTHWEST PENNSYLVANIA...WEST CENTRAL PENNSYLVANIA...NORTHERN WEST VIRGINIA AND NORTHERN PANHANDLE OF WEST VIRGINIA. .DAY ONE...TODAY AND TONIGHT. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. MDZ001-PAZ074-076-WVZ023-041-230845- GARRETT-WESTMORELAND RIDGES-FAYETTE RIDGES-PRESTON-TUCKER- 437 AM EDT SAT SEP 22 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR WESTERN MARYLAND...SOUTHWEST PENNSYLVANIA AND NORTHERN WEST VIRGINIA. .DAY ONE...TODAY AND TONIGHT. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY. FROST WILL BE POSSIBLE EARLY MONDAY MORNING. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.
In the hours before
Local storm report, Sep 22, 6:39 PM EDT, 23 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PITTSBURGH PA
639 PM EDT SAT SEP 22 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0630 PM HAIL COOPERSTOWN 41.50N 79.87W
09/22/2012 E1.00 INCH VENANGO PA 911 CALL CENTER
&&
EVENT NUMBER PBZ1200999
TGREENLocal storm report, Sep 22, 6:44 PM EDT, 18 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PITTSBURGH PA
644 PM EDT SAT SEP 22 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0626 PM TSTM WND DMG WELLSVILLE 40.60N 80.66W
09/22/2012 COLUMBIANA OH PUBLIC
LARGE BRANCHES BROKEN
&&
EVENT NUMBER PBZ1201000
TGREENLocal storm report, Sep 22, 6:50 PM EDT, 12 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PITTSBURGH PA
650 PM EDT SAT SEP 22 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0620 PM TSTM WND DMG SUMMITVILLE 40.68N 80.89W
09/22/2012 COLUMBIANA OH EMERGENCY MNGR
TREE DOWN ON ROUTE 644
&&
EVENT NUMBER PBZ1201001
RGLocal storm report, Sep 22, 6:51 PM EDT, 11 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PITTSBURGH PA
651 PM EDT SAT SEP 22 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0636 PM HAIL NEW CASTLE 40.99N 80.29W
09/22/2012 E0.75 INCH LAWRENCE PA PUBLIC
&&
CORRECTED REMARKS
EVENT NUMBER PBZ1201002
TGREENLocal storm report, Sep 22, 6:54 PM EDT, 8 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PITTSBURGH PA
654 PM EDT SAT SEP 22 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0634 PM HAIL NEW CASTLE 40.99N 80.29W
09/22/2012 E0.50 INCH LAWRENCE PA PUBLIC
&&
CORRECTED REMARKS
EVENT NUMBER PBZ1201003
RGLocal storm report, Sep 22, 6:55 PM EDT, 7 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PITTSBURGH PA
655 PM EDT SAT SEP 22 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0624 PM HAIL FRANKLIN 41.47N 79.83W
09/22/2012 E0.50 INCH VENANGO PA PUBLIC
&&
CORRECTED REMARKS
EVENT NUMBER PBZ1201004
RGThe office that day
Everything else NWS Pittsburgh, PA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Sep 22, 12:27 AM EDT | Special Weather Statement | PBZ | Allegheny | 33 min |
| Sep 22, 12:43 AM EDT | Special Weather Statement | PBZ | Lawrence | 47 min |
| Sep 22, 12:51 AM EDT | Severe Thunderstorm Warning | PBZ | Beaver, Lawrence, Mercer | 54 min |
| Sep 22, 1:18 AM EDT | Special Weather Statement | PBZ | Mercer, Venango | 42 min |
| Sep 22, 1:44 AM EDT | Special Weather Statement | PBZ | Butler, Lawrence | 46 min |
| Sep 22, 6:05 PM EDT | Severe Thunderstorm Warning | PBZ | Forest, Mercer, Venango | 40 min |
| Sep 22, 6:39 PM EDT | Severe Thunderstorm Warning | PBZ | Beaver, Butler, Lawrence | 51 min |
| Sep 22, 7:12 PM EDT | Severe Thunderstorm Warning | PBZ | Forest | 33 min |
| Sep 22, 7:28 PM EDT | Severe Thunderstorm Warning | PBZ | Allegheny, Armstrong, Butler, Westmoreland | 32 min |
Nearby
Severe Thunderstorm Warnings in Pennsylvania, 2012Every severe thunderstorm warning in 2012
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive.